Whey Protein Overdose

It is not known what exactly to expect from an overdose with whey protein, or even if an overdose is possible. However, consuming any protein (including whey protein) can stress the kidneys, possibly leading to kidney damage. Also, it is likely that a whey protein overdose could cause any of the usual side effects of this protein. If you believe you have overdosed, seek immediate medical attention.

Can You Overdose on Whey Protein?

What symptoms can a whey protein overdose cause? Is it even possible to take too much whey protein? It is not known exactly what to expect from consuming too much whey protein, but it is likely that the effects of an overdose will vary, depending on the source of the whey protein (through supplements or through food) and the dosage.
 
If you think you may be experiencing problems due to taking too much whey protein, seek immediate medical attention.
 

Overdose Symptoms

It is not known what exactly to expect from an overdose with whey protein (or even if an overdose is possible). It is reasonable to expect that taking too much could cause any of the usual whey protein side effects, such as headaches or bloating.
 
Chronic overconsumption of any protein (including whey protein) can be unhealthy, as it can stress the kidneys and may even lead to kidney damage.
 

Treatment for a Whey Protein Overdose

It is not known how best to treat an overdose with whey protein. Therefore, treatment (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
 
It is important that you seek medical attention immediately if you believe that you may have overdosed on whey protein.
 
5 Easy Tips to Manage Visitors During Cancer Treatment

Whey Protein Powder Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.